MathSciNet Relay Station
MathSciNet bibliographic data
MR846481 (87i:30045) 30D05 (30C35 58F08 58F15)
Pommerenke, Ch. On conformal mapping and iteration of rational functions. Complex Variables Theory Appl. 5 (1986), no. 2-4, 117–126.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement